Harmonic maps into the exceptional symmetric space G₂/SO(4)

Svensson, M and Wood, JC orcid.org/0000-0003-0024-4673 (2015) Harmonic maps into the exceptional symmetric space G₂/SO(4). Journal of the London Mathematical Society, 91 (1). pp. 291-319. ISSN 0024-6107



  • Published (online): 18 December 2014
  • Published: February 2015
Institution: The University of Leeds
Academic Units: The University of Leeds > Faculty of Engineering & Physical Sciences (Leeds) > School of Mathematics (Leeds) > Pure Mathematics (Leeds)
Depositing User: Symplectic Publications
Date Deposited: 10 Feb 2017 16:27
Last Modified: 17 Dec 2020 10:33
Published Version: https://dx.doi.org/10.1112/jlms/jdu073
Status: Published
Publisher: Oxford University Press
Identification Number: https://doi.org/10.1112/jlms/jdu073
Related URLs:

Download not available

A full text copy of this item is not currently available from White Rose Research Online

Share / Export